# SDR REXA2021050600294

- Difficulty date: April 15, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 34,807 hours, 34,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Corroded
- Location: Bs 409
- Part time: 34,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL IS CORRODED BETWEEN FS 409+16 TO FS 409+32	REMOVED AND REPLACE SIDE SEAT RAILS FS 409+16 - 409+32 IAW MHI REO 601R-53-00-005 REV C 19-3-21 AND CRJ 200 AMM 53-01-11-000/400-802
